Trajenta

Questions and answers on "Trajenta"

I have recently had nigh and low BP and friblilation of the heart. Also have type 2 diabetes.I am taking Avapro HCT 300 dose 12.5 mg,
Diabex 1000, Xarelto 20 mg, glucobay 50mg x3 times before meals, have recently stopped taking glyade 30mg and am now have started trajenta 5 mg, my BP has dropped to below 100/ 70 and pulse 84. Does trajenta effect BP ??
thank you, XXXX

doctor1 MD

Brief Answer:
Trajenta is unlikely to have caused your blood pressure to drop.

Detailed Answer:
Thanks for asking on HealthcareMagic.

Trajenta (linagliptin) is a medicine used in the treatment of type 2 diabetes mellitus. It works by blocking the breakdown of ‘incretin’ hormones in the body....

Read Full Thread   Ask a Doctor Now

is Fenfuro of any use.I am a border line diabetic and take Trajenta 5mg daily.i am 83 years old.
XXXX

doctor1 MD

Brief Answer:
I need further details.

Detailed Answer:
Dear Friend.
Welcome to HCM. I am Dr Anshul Varshney. I have read your query in detail. I understand your concern.

Fenfuro contains mainly Fenugreek seeds that are well known medicine in Ayurveda for control of Diabetes.

As such still, there...

Read Full Thread   Ask a Doctor Now

Hi Dr. Grief,
I am male 61 year old. My blood sugar level before meal in the morning vary from 9-13. After about 5 years using Diabex (Metformin) tablets 500mg two tablets twice a day, I have recently been prescribed with new sugar level tablets, Amryl (glimepiride 3mg) along Trajenta (linagliptin 5mg once a day after morning meal. I am also taking Micardis Plus tablets 80/12.5 for my blood preasure,(telmistran 80mg & Hydrochlorothiazide along Adalt Oros 60mg, both once a day.
I have been told by my doctor to stop using Micardic Plus with new sugar level treatment, instead to use Micardis 80mg.
I am concerned about my new blood sugar treatment especially I red about pancreas damage. Also by blood preasure went up by not using Micardis Plus. Both new treatment I am taking for three days now.
Could you please give me advice about this matters.
Thank you very much for your time
XXXX

doctor1 MD

Brief Answer:
Metformin and trajenta are good in diabetes

Detailed Answer:
Hi,

I read your question and i am able to understand your concern. To help you understand better, I would like to share some general information about diabetes pathology. There are two main features involved.
1.insulin resistance...

Read Full Thread   Ask a Doctor Now

I am a Type-2 Diabetic patient using Gemer DS-1, which I feel is not giving me desired result along with some Ayurvedic formulations. I feel weakness and timidity throughout. Of late, I have read about Linagliptin which is sold under the brand name Trajenta, which has to be taken once a day. Would be grateful if you kindly suggest me if I can go for Trajenta and, if so, what should be the dose, etc. and other relevant information about this drug in effectively controlling Type-2 Diabetes. I am looking for XXXXXXX doctors. Regards,

I have no follow up question. Please send the reply to my above query immediately in my emails: YYYY@YYYY
or
YYYY@YYYY

doctor1 MD

Brief Answer:
Use of Trajenta once a day can be suggested.

Detailed Answer:
Hi,

Thanks for your question.
Noted your concern.

In my practice I usually prefer use of DPP4 inhibitor (Linagliptin is one of them) after using metformin in maximal tolerable dose (at least 1500mg per day in divided...

Read Full Thread   Ask a Doctor Now

My father has had a bypass surgery.His sugars before surgery were HBA1C 8.4 .

He has been advised mixtard 30/70 -34 units ,Trajenta an and carbophage in the morning

After which his pp after bfast is 230- 260


His fasting sugar after mixtard 30/70 -16 units and carbophage is 110-120

Please advise as after lunch his sugars are in limit.

Earlier after discharge from hospital we were using 50 units of actrapid in the morning. This caused low sugar levels in the afternoon.
So the doctor changed the actrapid to Mixtard 30/70 in the morning too.

The other medications he takes is
Clopilet,ecosprin,Pregablin, Metolar, Atovastatin

doctor1 MD

Brief Answer:
Monitor blood sugar levels regularly.

Detailed Answer:
Hi, I am Dr Mittal. I have read your query. I think I would be able to help you.

The data in the query is suggestive of the fact that while the fasting sugars are normal and well in control, the post prandial sugars are still...

Read Full Thread   Ask a Doctor Now

Hello dr vershney.. I trust u r fine with your family. Its over year that we last communicate. But i attached here for your review my recent medical check up for ur review and further advise..
For your information am still on the fenugreek supplement..

doctor1 MD

Brief Answer:
Mention your question.

Detailed Answer:
Welcome To HCM. I am Dr Anshul Varshney. I am here to help you. I have studied the reports and images uploaded by you.
But to help you better I need to know what is the particular query in your mind and also mention if you are taking any...

Read Full Thread   Ask a Doctor Now

Dr.I m diabetic for the past 23yrs.It was under control ,with medicine and dieting.About 2 yrs back my wife expired.After that the sugar level was fluctuating,particularly P P.I thought it may be due to my loss .After thatI have consulted few diabetologists and theychanged medicines and dosages.even thenthe FS level is98,100,105 and PP PPS after breakfast arround 200 ,after lunch around 160 and after dinner around 220.Now precription is TRAJENTA Duo 2.5/1000mg one tab after B F and AFTER DINNER.Hba1c 7.2.what is your advice to reduce PPS

doctor1 MD

Brief Answer:
Take the tablet just before or along with meals.

Detailed Answer:
Hi Sir, Gone through your query and understood your concerns.

The fasting sugar levels are absolutely fine. Even the postprandial level is not so high. Nothing to worry too much.

The only change I advice is, take the...

Read Full Thread   Ask a Doctor Now

My grand pa is 73 yrs old.He is taking lasilactone 50,trajenta duo 250/500,deplatt a 75 and stator 80.he had suffered from c.o.p.d and mild coronary heart disease.now he is suffering from severe cold followed by runny nose and cough and mild fever.he is saying that when he is laying down to sleep he can't due to he is having breathing prblm while laying down due to watery cough.please prescribe a medicine that will work fast in these case.

doctor1 MD

Brief Answer:
Possible LRTI?Augmentin will help

Detailed Answer:
Hello, Madam.

I can understand your concern.

Based on the current symptoms described, the possibility of a lower respiratory tract infection/LRTI is high in his case.

For such an illness, a short course of antibiotics will suffice....

Read Full Thread   Ask a Doctor Now

I have been taking metformin for 18 years and trajenta for 5. I can't seem to gain any weight but have a good appetite. I do not include too much carbs in my diet and try to be active. Is it because of these drugs that I'm unable to add any weight?

doctor1 MD

Brief Answer:
Your weight is perfect for your height!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this difficulty putting on additional weight. Your BMI of 20 is in the normal range and there is no reason to be worried about this. Furthermore, excess...

Read Full Thread   Ask a Doctor Now

i a type 2 diabetic iam loosing a lot of weight ,currently 153 pounds , i am taking lantus 38 u bid , apidra 18u am 24 lunch 24 supper along with metformin bid , trajenta in the am , i think iam am taking to much meds i could feel my heart beating fast at times , plus lately i am getting lots of muscle cramps in the night what do you think HELP

doctor1 MD

Brief Answer:
What are you blood sugar readings?

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this recent weight loss that you have reported. What was your initial weight and by how much has that changed? The truth is that the dosages for diabetic drugs...

Read Full Thread   Ask a Doctor Now

Recent questions on  Trajenta

doctor1 MD

I want to know will seizure or stroke recurr even if I am taking medicines regularly ?

doctor1 MD

I am a Type-2 Diabetic patient using Gemer DS-1, which I feel is not giving me desired result along with some Ayurvedic formulations. I feel weakness and timidity throughout. Of late, I have read about Linagliptin which is sold under the brand...

doctor1 MD

I am a diabetes , BP and heart patient form over a decade. For last 2/3 years I have been taking the following medicines: For Diabetes .. Glucobay50M and Gliclizide M both in the morning and night for BP...Telsar H in the morning and Prolomet am...

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.